# SDR R61A2021091700742

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 34,733 hours, 26,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 5553
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 23,494 hours, 16,832 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OVERHEAD IN COCKPIT INOP. R&R ELPU 1 AND COCKPIT EMERGENCY LIGHT.
